A 33-year-old member asked:
Disclaimer

could using a combivent (albuterol and ipratropium) inhaler cause heart palpitations?

1 doctor answer
Dr. Michael Zevitz
36 years experience Internal medicine
Potentially yes: Particularly if you use the Combivent (albuterol and ipratropium) inhaler more than it is prescribed to be used, since it is a beta agonist and in high doses, can possibly cause arrhythmias that would be manifested as palpitations.
Answered on Jun 24, 2014
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Michael Ekizian
A Verified Doctor answered
A US doctor answered Learn more
No: Medications do not cause false positive pregnancy tests, unless the medication contains HCG or, rarely, certain antibodies.
1
1 thank
A 31-year-old member asked:
Dr. Jennifer Diabo
21 years experience Pediatrics
NO: Combivent (albuterol and ipratropium) is an inhaler that contains a combination of salbutamol and ipratroprium bromide. It is approved for use in copd ... Read More
A 29-year-old member asked:
Dr. Susan Mathison
30 years experience ENT and Head and Neck Surgery
Yes: The inhaler that you use has albuterol and ipatroprium. These help to open the airwarys and minimize secretions. The vehicle in the spray can be irrit ... Read More
5
5 thanks
A male asked:
Dr. Brian Clear
A Verified Doctor answered
A US doctor answered Learn more
Yes, but also pricey: Unfortunately all inhalers are now expensive since manufacturers were able to start re-patenting generics due to new restrictions on inert ingredients ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month